• Users Online: 134
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2021 | Volume:  54 | Issue Number:  2 | Page:  39-44

ORIGINAL ARTICLE

Duplications of the alimentary tract in infants and children
Keshri Rupesh, Prasad Ramjee, Chaubey Digamber, Hasan Zaheer, Kumar Vijayendra, Thakur Vinit Kumar, Yadav Ramdhani, Kumar Rakesh, Bakhtiyar Asjad Karim, Rahul Sandip Kumar

Number of times this article was viewed 501
Number of times this article has been printed  from the site 6
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article